[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Warm waterbed

At 02:22 PM 11/29/2001, you wrote:
>Just noticed last couple of weeks that towards the end of my site life my BS
>levels are uncontrollably high.  Then with fresh cool insulin seems to drop
>without any other differences in my diet or life.  I was wondering about my
>warm waterbed, because every time I nap or even in the AM my BS levels seem
>high.  I noticed it was mentioned by someone about their waterbed, wondered
>if I was just being silly??  Seems someone else has this experience!  How do
>we get to try the Novolog.  Just ask the doctor??  My site the last day
>causes highs!

Is your waterbed warmer than body temperature? The same symptom can be 
caused by yours site aging and becoming less effective. The issue is to 
determine if the high BG is due to the insulin aging or the site aging. 
There are a number of ways you could test this. One would be to change your 
site (but not the insulin) after only one or two days then watch if the BG 
rises at the same time as you would have expected it to if you had not made 
the change. Another, possibly easier way, would be to change the insulin 
(but not the site) the day before you would normally expect the BG to start 
going up.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml